Stochastic stability of monotone economies in regenerative environments

Sergey Foss, Vsevolod Shneer, Jonathan Thomas, Tim Worrall

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We introduce and analyze a new class of monotone stochastic recursions in a regenerative environment which is essentially broader than that of Markov chains. We prove stability theorems and apply our results to three canonical models in recursive economics, generalizing some known stability results to the cases when driving sequences are not independent and identically distributed.
Original languageEnglish
Pages (from-to)334-360
Number of pages26
JournalJournal of Economic Theory
Early online date21 Nov 2017
Publication statusPublished - Jan 2018

Keywords / Materials (for Non-textual outputs)

  • monotone economy
  • Markov chain
  • stochastic recursion
  • driving sequence
  • regenerative sequence
  • existence and uniqueness of a stationary distribution
  • stochastic stability
  • one sector stochastic growth mode
  • Bewley-Imrohoroglu-Huggett-Aiyagari model
  • risk-sharing model


Dive into the research topics of 'Stochastic stability of monotone economies in regenerative environments'. Together they form a unique fingerprint.

Cite this